Tsukuba Journal of Mathematics

On the presentations of the fundamental groups of 3-manifolds

Moto-o Takahashi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 175-189.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161016

Digital Object Identifier
doi:10.21099/tkbjm/1496161016

Mathematical Reviews number (MathSciNet)
MR1003601

Zentralblatt MATH identifier
0677.57002

Citation

Takahashi, Moto-o. On the presentations of the fundamental groups of 3-manifolds. Tsukuba J. Math. 13 (1989), no. 1, 175--189. doi:10.21099/tkbjm/1496161016. https://projecteuclid.org/euclid.tkbjm/1496161016


Export citation